Rodier, François
Sur les représentations non ramifiées des groupes réductifs p-adiques ; l’exemple de GSp(4)
Bulletin de la Société Mathématique de France, Tome 116 (1988) no. 1 , p. 15-42
Zbl 0662.22011 | MR 89i:22033 | 7 citations dans Numdam
⇒ un erratum à cet article Errata à l’article « Sur les représentations non ramifiées des groupes réductifs 𝐩-adiques ; l’exemple de 𝐆𝐒𝐩(4) »
doi : 10.24033/bsmf.2088
URL stable : http://www.numdam.org/item?id=BSMF_1988__116_1_15_0

Bibliographie

[Be] Bernstein (I.N.). - Le “centre” de Bernstein, Représentations des groupes réductifs sur un corps local, p. 1-32. - Paris, Hermann, 1984. Zbl 0599.22016

[B-Z] Bernstein (I.N.) and Zelevinskii (A.V.). - Induced representation of reductive p-adic groups I, Ann. Sci. École Norm. Sup., t. 10, 1977, p. 441-472. Numdam | MR 58 #28310 | Zbl 0412.22015

[Bo] Borel (A.). - Admissible Representations of a Semisimple Group over a Local Field with Vector Fixed under an Iwahori Subgroup, Invent. Math., t. 35, 1976, p. 233-259. MR 56 #3196 | Zbl 0334.22012

[B-W] Borel (A.) and Wallach (N.). - Continuous cohomology, discrete subgroups, and representations of reductive groups. - Princeton, Princeton University Press, 1980. MR 83c:22018 | Zbl 0443.22010

[B] Bourbaki (N.). - Groupes et algèbres de Lie, chap. 4, 5 et 6. - Paris, Hermann, 1968. Zbl 0483.22001

[B-T] Bruhat (F.) et Tits (J.). - Groupes réductifs sur un corps local I, Inst. Hautes Études Sci. Publ. Math., t. 41, 1972, p. 1-251. Numdam | MR 48 #6265 | Zbl 0254.14017

[Ca] Cartier (P.). - Representations of p-adic groups : A survey, Automorphic forms, representations and L-functions, p. 111-155. - Providence, Amer. Math. Soc., 1979 (Proc. Symp. Pure Math., 33). MR 81e:22029 | Zbl 0421.22010

[C1] Casselman (W.). - Introduction to the theory of admissible representations of p-adic reductive groups, notes polycopiées.

[C2] Casselman (W.). - The Steinberg character as a true character, Harmonic Analysis on homogeneous spaces p. 413-417. - Providence, Amer. Math. Soc., 1973 (Proc. Symp. Pure Math., n° 26). MR 49 #3039 | Zbl 0289.22017

[C3] Casselman (W.). - The Unramified principal series of p-adic groups I. The spherical function, Comp. Math., t. 40, n° 3, 1980, p. 387-406. Numdam | MR 83a:22018 | Zbl 0472.22004

[G] Ginsburg (V.). - Deligne-Langlands conjecture and representations of affine Hecke algebras, prépublication, 1985.

[I-W] Iwahori (N.) and Matsumoto (H.). - On some Bruhat decompositions and the structure of the Hecke ring of the p-adic groups, Inst. Hautes Études Sci. Publ. Math., t. 25, 1965, p. 5-48. Numdam | MR 32 #2486 | Zbl 0228.20015

[K] Keys (D.). - On the decomposition of reducible principal series representations of p-adic Chevalley groups, Pacific J. Math., t. 101, 1982, p. 351-388. MR 84d:22032 | Zbl 0438.22010

[K-L] Kazhdan (D.) and Lusztig (G.). - Proof of the Deligne-Langlands conjecture for Hecke algebras, prépublication, 1985.

[L] Lusztig (G.). - Some examples of square integrable representations of semi-simple p-adic groups, Trans. Amer. Math. Soc., t. 277, 1983, p. 623-653. MR 84j:22023 | Zbl 0526.22015

[Mcd1] Macdonald (I.G.). - Spherical functions on a p-adic Chevalley group, Bull. Amer. Math. Soc., t. 74, 1968, p. 520-525. MR 36 #5141 | Zbl 0273.22012

[Mcd2] Macdonald (I.G.). - Spherical functions on a group of p-adic type. - Univ. of Madras, 1971. Zbl 0302.43018

[M] Muller (I.). - Intégrales d'entrelacement pour un groupe de Chevalley sur un corps p-adique, Analyse Harmonique sur les groupes de Lie, p. 367-403. Berlin, Springer-Verlag, 1979 (Lecture Notes in Math. 739). MR 81f:22032 | Zbl 0477.43010

[R1] Rodier (F.). - Modèles de Whittaker des représentations admissibles des groupes réductifs p-adiques déployés, C.R. Acad. Sci. Paris Sér. I Math., t. 275, 1972, p. 1045-1048. MR 47 #3602 | Zbl 0243.22003

[R2] Rodier (F.). - Décomposition de la série principale des groupes réductifs p-adiques, Non commutative Harmonic Analysis and Lie groups, p. 408-423. Berlin, Springer-Verlag, 1981 (Lecture Notes in Math., 880). MR 83i:22029 | Zbl 0465.22009

[T] Tadic (M.). - Classification of unitary representations in irreducible representations of general linear group, Ann. Sci. École Norm. Sup., t. 19, 1986, p. 335-382. Numdam | MR 88b:22021 | Zbl 0614.22005

[Z] Zelevinskii (A.V.). - Induced representations of reductive p-adic groups II. On irreducible representations of GL(n), Ann. Sci. École Norm. Sup., t. 13, 1980, p. 165-210. Numdam | MR 83g:22012 | Zbl 0441.22014